# SDR SCNA20140917117

- Difficulty date: September 11, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 47,066 hours, 18,208 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS IN LT WING CENTER SECTION REAR SPAR BETWEEN LBL 24.92 AND LBL 45.64. CRACK OUT OF LIMITS.  REPAIRED LT WING CENTER SECTION REAR SPAR.
